Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

:)

Member
  • Content Count

    10
  • Joined

  • Last visited

Community Reputation

0 Neutral

About :)

  • Rank
    New Member

Recent Profile Visitors

The recent visitors block is disabled and is not being shown to other users.

  1. Well, I should first clarify that I did take the 10mg, but twice a day...so, 20mg total. Here is the link: http://www.rocheusa.com/products/accutane/pi.pdf go right to the overdose section. As directed by Roche, it is 0.5mg / kg to 1 mg / kg day (divided in 2 dosage) depending on serverity, When I took it, back in year 2000, the chart was different, and only has one prescription, based on weight. Also, in rare cases, usually when the accutane is not working or not being absorbe
  2. Entic -I am just 90 pounds 5'4". So, I'm a lot smaller. May be you were on the wrong dose at first (too low?) So, now you're bumped to the correct dose?...Or may be the Accutance was taking time to work. However, there is a chart out there that correlates between weight and dosage. I have seen it, but don't have it now. I'm sure your doctor would have it. If I find the chart anywhere on the internet, I'll let you know. The side effects don't all come quickly. For me, it was about 2-4 mont
  3. Taking a higher dosage will not make you see results faster or make it better!!! It will kill you!!! DOsage is based on weight!!!! not severity! I took only 10 mg when I was on accutane, and my skin cleared just as quickly as any other accutane takers. If anything, I wish the dosage was lower....cause the side effects were BAD!!!!
  4. I also had clear and perfectly clear skin throughout my teen years and also had many guys going after me. But we all know that of course it isn't just because of the skin. Its takes the whole package. I then started to have a few pimples now and then when I turned 19 and I would have one or two at times until I was 21. Soon after, I started working (out of college) I began to see more pimples at a time. (could be stress, don't know) I went to a derm. He gave me REtin A..........AND BAMP!!!
  5. I was basically never depressed in my life before accutane. (of course I also had my ups and downs, but sadness never lasted for more than a few hours) After may be 1-2 months of starting accutane, I developed really bad temper, was mad about everything and cried easily. I couldn't concentrate and eventually even quit my job. That was 1.5 years ago. I am better now, but I would say not as good as I had been before. I am still suspecting at times whether the accutane has done permenant damage
  6. Diet does play a large part if not most. It is always better to have less Acne, agree? If it reduces acne after a few months..........you may eventually have less and less for years to come if you continue with good diet.
  7. Diet does play a large part if not most. It is always better to have less Acne, agree? If it reduces acne after a few months..........you may eventually have less and less for years to come if you continue with good diet.
  8. I agree with Piso....SEEK MEDICAL ADVICE! IF you don't know much about Accutane, I advice you check out this site : www.fda.gov/cder/drug/inf...nguide.htm Accutane is a very powerful medicine and can have possible severe side effects. I have taken it. Although it did clear up my acne at that time....and for like 6-9 months afterwards, it wasn't really a cure but rather just another treatment. My acne did return mildly. In conclusion, I thought it was not worth it considering the possible
  9. IF you don't know much about Accutane, I advice you check out this site : www.fda.gov/cder/drug/inf...nguide.htm Accutane is a very powerful medicine and can have possible severe side effects. I have taken it. Although it did clear up my acne at that time....and for like 6-9 months afterwards, it wasn't really a cure but rather just another treatment. My acne did return mildly. In conclusion, I thought it was not worth it considering the possible mental and or brain impact it may have on a p
×